Differential and Integral Equations

Interior and boundary regularity of the wave equation with interior point control

R. Triggiani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 1 (1993), 111-129.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371214983

Mathematical Reviews number (MathSciNet)
MR1190169

Zentralblatt MATH identifier
0786.35086

Subjects
Primary: 35B65: Smoothness and regularity of solutions
Secondary: 35L05: Wave equation

Citation

Triggiani, R. Interior and boundary regularity of the wave equation with interior point control. Differential Integral Equations 6 (1993), no. 1, 111--129. https://projecteuclid.org/euclid.die/1371214983


Export citation